# SDR SWAA2023090787664

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE R/H TRANSITION ANGLE STA 727C - 767 HAS CORROSION AROUND VARIOUS FASTENER HOLES. (MARKED)<[01] REMOVED LIGHT SURFACE CORROSION AT R/H TRANSITION ANGLE FROM STA. 727C-767 PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED 0.007 AND REMAINING THICKNESS 0.033. PER SRM 53-00-53-1A-2.;[02] C/W INSP FOR CA 1;[03] REMOVED R/H TRANSITION ANGLE FROM STA. 727+4 TO 767 PER SRM 51-40-02;[04] DRILLED AND LOCATED R/H TRANSITION ANGLE FROM STA.727+4 TO 767 PER SRM 51-40-05.;[05] INSPECTED C/A 4. OK TO INSTALL R/H TRANSITION ANGLE FROM STA.727+4 TO 767;[06] INSTALLED R/H TRANSITION ANGLE FROM STA. 727+4 TO 767 PER SRM 51-40-02;[07] INSPECTED THE WORK ON C/A #6; NO DEFECTS NOTED.
